{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,10,26]],"date-time":"2025-10-26T20:47:44Z","timestamp":1761511664237,"version":"build-2065373602"},"reference-count":8,"publisher":"Elsevier BV","issue":"4","license":[{"start":{"date-parts":[[1999,6,1]],"date-time":"1999-06-01T00:00:00Z","timestamp":928195200000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[1999,6,1]],"date-time":"1999-06-01T00:00:00Z","timestamp":928195200000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"},{"start":{"date-parts":[[2013,7,17]],"date-time":"2013-07-17T00:00:00Z","timestamp":1374019200000},"content-version":"vor","delay-in-days":5160,"URL":"http:\/\/www.elsevier.com\/open-access\/userlicense\/1.0\/"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","seizure-journal.com","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["Seizure"],"published-print":{"date-parts":[[1999,6]]},"DOI":"10.1053\/seiz.1999.0287","type":"journal-article","created":{"date-parts":[[2002,9,19]],"date-time":"2002-09-19T10:55:08Z","timestamp":1032432908000},"page":"235-237","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":61,"title":["Acute psychotic symptoms induced by topiramate"],"prefix":"10.1053","volume":"8","author":[{"given":"Adil","family":"Khan","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Edward","family":"Faught","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Frank","family":"Gilliam","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Ruben","family":"Kuzniecky","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"key":"10.1053\/seiz.1999.0287_RF1","doi-asserted-by":"crossref","first-page":"S18","DOI":"10.1017\/S031716710002093X","article-title":"Antiepileptic drugs\u2014current use","volume":"23 (Suppl. 2)","author":"Wilder","year":"1996","journal-title":"Canadian Journal of Neurological Science"},{"key":"10.1053\/seiz.1999.0287_RF2","doi-asserted-by":"crossref","first-page":"289","DOI":"10.1001\/archneur.1987.00520150039018","article-title":"Forced normalization","volume":"44","author":"Pakalnis","year":"1987","journal-title":"Archives of Neurology"},{"key":"10.1053\/seiz.1999.0287_RF3","doi-asserted-by":"crossref","unstructured":"M. W. Tyler, E. Q. King, 147, 17, 21","DOI":"10.1001\/jama.1951.03670180023004"},{"key":"10.1053\/seiz.1999.0287_RF4","doi-asserted-by":"crossref","first-page":"87","DOI":"10.1111\/j.1528-1157.1996.tb00517.x","article-title":"Behavioral side-effects of gabapentin in children","volume":"37","author":"Lee","year":"1996","journal-title":"Epilepsia"},{"key":"10.1053\/seiz.1999.0287_RF5","doi-asserted-by":"crossref","first-page":"211","DOI":"10.1097\/00002826-198509000-00002","article-title":"The psychosis of epilepsy and their treatment","volume":"8","author":"Trimble","year":"1985","journal-title":"Clinical Neuropharmacology"},{"key":"10.1053\/seiz.1999.0287_RF6","first-page":"121","article-title":"Some clinical electroencephalographical correlations in epileptic psychosis (twilight studies)","volume":"5","author":"Landolt","year":"1953","journal-title":"Electroencephalography and Clinical Neurophysiology"},{"key":"10.1053\/seiz.1999.0287_RF7","series-title":"Advances in Neurology","article-title":"Acute behavioral symptomatology at disappearance of epileptiform EEG abnormality: paradoxical or forced normalization","author":"Wolf","year":"1991"},{"key":"10.1053\/seiz.1999.0287_RF8","article-title":"Neuropsychiatric complications of topiramate therapy","volume":"39 (Suppl. 6)","author":"Dohmeier","year":"1998","journal-title":"Epilepsia"}],"container-title":["Seizure"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S105913119990287X?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S105913119990287X?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,10,21]],"date-time":"2025-10-21T01:26:44Z","timestamp":1761010004000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S105913119990287X"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[1999,6]]},"references-count":8,"journal-issue":{"issue":"4","published-print":{"date-parts":[[1999,6]]}},"alternative-id":["S105913119990287X"],"URL":"https:\/\/doi.org\/10.1053\/seiz.1999.0287","relation":{},"ISSN":["1059-1311"],"issn-type":[{"type":"print","value":"1059-1311"}],"subject":[],"published":{"date-parts":[[1999,6]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Acute psychotic symptoms induced by topiramate","name":"articletitle","label":"Article Title"},{"value":"Seizure","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1053\/seiz.1999.0287","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"converted-article","name":"content_type","label":"Content Type"},{"value":"Copyright \u00a9 1999 BEA Trading, Ltd. Published by Elsevier Ltd. All rights reserved.","name":"copyright","label":"Copyright"}]}}